Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Constipated after taking Tylonal due to an accident injury. What to do ?

Hi , I just recently got into any accident and the doctor gave my tylonal pills. Ever since then I can t go number 2 wiwith out being in a lot of pain. And some times it doesn t even come out. I push and push and still nothing. In the. End I m in a lot of pain. I drink a lot of water and eat fruit and veggies and everything. What can I do ? And if I don t take these pills I won t be able to help my injury. How do I send this in? There s no option popping up....
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
There is no correlation between this pain killer and your constipation.
You should take stool softener and may take these pain killer.
Drink lot of water and take fibrous diet.
Dr. Mayank Bhargava
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor